It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sleep Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-13-2005, 07:17 AM   #1
Newbie
(female)
 
Join Date: Sep 2005
Posts: 6
sherri88 HB User
Scared about Lunesta...Please Read

I had a traumatic miscarriage seven weeks ago, was severly anemic, etc. I am in therapy and it is helping for the grief. The doctors put me on valium, xanax, and antivan all to which I had reactions and was pulled off. I have not slept in weeks. I have no problem falling asleep, but can stay asleep. I will wake up after two hours and sometimes not fall back to sleep at all. I think the most I ever got was six hours and that was once. I mange about four. Last night was three. I am exhausted, shaky, and feel out of it. The doctor gave me Lunesta and I am having anxiety just over taking it since I am sooo sensitive to medications, but I feel I cant recover from all this without the sleep. I felt so depressed and weird after taking the valium, xanax,ativan not to mention the other side effects that I am afraid the Lunesta will make me feel the same since it effects a certain part of the brain. Since I am so sensitive they told me to take just 1mg of the Lunesta to start. I am going to take it tonight. This insomnia really has taken over. I feel like I cant function as a normal person due to lack of sleep. I guess I just need some reassurance. Its been a tough couple of months.

 
Old 10-14-2005, 06:44 PM   #2
Senior Member
(female)
 
Join Date: Mar 2005
Posts: 151
kaykay5 HB User
Re: Scared about Lunesta...Please Read

Sherri
I am so sorry to hear about your miscarriage. That had to be very traumatic. I hope that all is well now and that you are healing.
I have had insomnia for 8 months now and tried just about everything, but can never get more than an hours sleep at a time. So I can understand your frustration with the no sleep issue.
Let us know if the LUnesta works for you.

 
Sponsors Lightbulb
   
Old 10-26-2005, 05:26 AM   #3
Senior Member
(female)
 
Join Date: Jun 2005
Posts: 148
Lilly10 HB User
Re: Scared about Lunesta...Please Read

Hi Sherri,

Sorry to hear about your situation. I have taken lunesta a couple of times because I also can not sleep at all due to a very difficult breakup. Lunesta did not give me any side effects and I was able to sleep a little better with it then I do with out. It was not still not a steady sleep but better then nothing. Let me know if you have been taking it and how you are doing. Good luck

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lunesta?!?!?! Kaseyjcf Sleep Disorders 2 05-04-2008 01:50 PM
Having trouble getting Lunesta luv2sing Sleep Disorders 7 05-24-2007 08:31 PM
Lunesta and Valium issue SKZ Addiction & Recovery 3 04-13-2007 09:21 PM
Seroquel, Cymbalta, Lithium, Lunesta... stockmkt Bipolar Disorder 4 03-02-2007 12:01 PM
Moody! Lunesta withdrawal? Or Trazodone side effect? DKScully Sleep Disorders 4 01-23-2007 09:09 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!